# SDR CA090428006

- Difficulty date: December 16, 2008
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Dhav DHC8106
- Aircraft time: 32,189 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249050
- Part serial: 870754
- Condition: Obstructed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) ACFT EXPERIENCED NR 2 TORQUE AND PROP FLUCTUATIONS ON TAKEOFF.  ACFT RETURNED TO DEPARTURE.  LANDED SAFELY.  DURING THIS EVENT THE NR 2 ENGINE WAS SHUTDOWN AS A PRECAUTION. (CONSIDERED TO BE A NON BASIC IN FLIGHT SHUTDOWN) FOLLOWING THIS EVENT PCU WAS REPLACED. A TEST FLIGHT WAS CONDUCTED WITH NO FAULT FOUND.   A PIECE OF LOCKWIRE WAS FOUND IN THE OIL RETURN PORT OF THE PCU. A TEARDOWN REPORT OF THE AFFECTED PCU WILL BE OBTAINED.
